MAUDE Adverse Event Report: INTUITIVE SURGICAL, INC EndoWrist; MEGA NEEDLE DRIVER

INTUITIVE SURGICAL, INC EndoWrist; MEGA NEEDLE DRIVER
Model Number 470194-08
Medical Device Problem Code Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/12/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that there was a broken cable with a da vinci product.The customer reported event has no report of patient injury.Review of the provided image is consistent with broken cable.Root cause of the failure mode cannot be confirmed without the returned device.
 
Additional Manufacturer Narrative
The product has not been returned for evaluation.Therefore, failure analysis of the product related to the complaint cannot be performed.

Brand Name
EndoWrist
Common Device Name
MEGA NEEDLE DRIVER
Manufacturer (Section D)
INTUITIVE SURGICAL, INC
3410 central expressway
santa clara CA 95051
Manufacturer (Section G)
INTUITIVE SURGICAL, INC
3410 central expressway
santa clara CA 95051
Manufacturer Contact
izabel nielson
3410 central expressway
santa clara, CA 95051
+1(408)523-2100
MDR Report Key50942380
Report Number2955842-2026-40345
Device Sequence Number9589206
Product Code NAY
UDI-Device Identifier00886874112342
Combination Product (Y/N)N
Initial Reporter CountryID
PMA/510(K) Number
K150284
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional
Initial Reporter Occupation Physician
Remedial Action Notification,Other
Type of Report Initial
Report Date (Section B) 09/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number470194-08
Device Catalogue Number470194
Device Lot NumberK10250403 0084
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer 09/14/2026
Initial Report FDA Received Date09/30/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/03/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
ISIFA2024-09-C
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
da Vinci Instruments and Accessories.
Patient Age45 YR
Patient SexFemale
Patient Weight147 LB